# SDR DLM88090649

- Difficulty date: April 7, 2009
- Submitted: April 17, 2009
- Operation: Air carrier
- Aircraft: N920DL
- Make and model: Doug MD-88
- Aircraft serial: 49644
- Aircraft time: 56,017 hours, 43,406 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar Cap
- Part number: 5918000526
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STABILIZER REAR SPAR UPPER CAP CRACKED AT LOWER FASTENER HOLE SUBJECT TO INSPECTIONS PER S/B MD80-55A065 AND AD 2007-10-04.  REAR SPAR CAP REPLACED IN ACCORDANCE WITH ERA 474061-14AD.
